# SDR UALA2008111303689

- Difficulty date: July 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT REMOVED FROM A-C 6352.  SLAT DENTED 56 INCHES FROM INBOARD END.  DAMAGED CAUSE IN WIND STORM.  INSTALLED REPAIRED SLAT.
